# SDR C2XA11SH128

- Difficulty date: September 7, 2011
- Submitted: September 7, 2011
- Operation: Air carrier
- Aircraft: N13929
- Make and model: Emb EMB-145LR
- Aircraft serial: 145009
- Aircraft time: 28,198 hours, 26,909 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: 14529150009
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK CROSSBEAM BETWEEN LT OMEGA BEAM AND CENTER OMEGA BEAM CORRODED AT FRAME 20.  MAINTENANCE PERFORMED REPAIR ON CROSSBEAM BETWEEN LT OMEGA BEAM AND CENTER OMEGA BEAM AT FRAME 20 IAW ETD 2011-145-103674.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
